Un semi-groupe régularisé pour un modèle de Lebowitz–Rubinow
[A regularized semigroup for a Lebowitz–Rubinow's model]
Comptes Rendus. Mathématique, Volume 334 (2002) no. 10, pp. 865-868.

In this Note, we complete [1] and we study the Lebowitz–Rubinow's model with the biological law of perfect memory. In this model, each cell is characterized by its cell cycle length l (0⩽l1<l<l2<∞) and its age a (0<a<l). If l1>0, a complete study of this model can be found in [1]. Here we show that if l1=0 then this model becomes ill-posed. We use the theory of generalized semigroups to remedy to this model.

Dans cette Note, nous complétons [1] et nous étudions le modèle de Lebowitz–Rubinow avec la loi biologique à mémoire parfaite. Dans ce modèle, chaque cellule est caractérisée par la longueur de son cycle l (0⩽l1<l<l2<∞) et son âge a (0<a<l). Si l1>0, une étude complète de ce modèle se trouve dans [1]. Ici nous montrons que si l1=0, alors ce modèle devient mal posé. Nous utilisons la théorie des semi-groupes régularisés pour remédier à ce modèle.

Received:
Revised:
DOI: 10.1016/S1631-073X(02)02354-3
Boulanouar, Mohamed 1

1 Laboratoire de modélisation mécanique et de mathématiques appliquées, Université de Poitiers, boulevard 3, Téléport 2, BP 30179, 86962 Futuroscope cedex, France
@article{CRMATH_2002__334_10_865_0,
     author = {Boulanouar, Mohamed},
     title = {Un semi-groupe r\'egularis\'e pour un mod\`ele de {Lebowitz{\textendash}Rubinow}},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {865--868},
     publisher = {Elsevier},
     volume = {334},
     number = {10},
     year = {2002},
     doi = {10.1016/S1631-073X(02)02354-3},
     language = {fr},
     url = {http://www.numdam.org/articles/10.1016/S1631-073X(02)02354-3/}
}
TY  - JOUR
AU  - Boulanouar, Mohamed
TI  - Un semi-groupe régularisé pour un modèle de Lebowitz–Rubinow
JO  - Comptes Rendus. Mathématique
PY  - 2002
SP  - 865
EP  - 868
VL  - 334
IS  - 10
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/S1631-073X(02)02354-3/
DO  - 10.1016/S1631-073X(02)02354-3
LA  - fr
ID  - CRMATH_2002__334_10_865_0
ER  - 
%0 Journal Article
%A Boulanouar, Mohamed
%T Un semi-groupe régularisé pour un modèle de Lebowitz–Rubinow
%J Comptes Rendus. Mathématique
%D 2002
%P 865-868
%V 334
%N 10
%I Elsevier
%U http://www.numdam.org/articles/10.1016/S1631-073X(02)02354-3/
%R 10.1016/S1631-073X(02)02354-3
%G fr
%F CRMATH_2002__334_10_865_0
Boulanouar, Mohamed. Un semi-groupe régularisé pour un modèle de Lebowitz–Rubinow. Comptes Rendus. Mathématique, Volume 334 (2002) no. 10, pp. 865-868. doi : 10.1016/S1631-073X(02)02354-3. http://www.numdam.org/articles/10.1016/S1631-073X(02)02354-3/

[1] Boulanouar, M. A mathematical study in the theory of dynamic population, J. Math. Anal. Appl., Volume 255 (2001), pp. 230-259

[2] deLaubenfels, R. Existence Families, Functional Calculs and Evolutions, Springer-Verlag, Berlin, 1995

[3] Pazy, A. Semigroups of Linear Operators and Applications to Partial Differential Equations, Springer-Verlag, Berlin, 1987

[4] Lebowitz, J.L.; Rubinow, S.I. A theory for the age and generation time distribution of a microbial population, J. Math. Biol., Volume 1 (1974), pp. 17-36

Cited by Sources: